# SDR U2RA201408290002

- Difficulty date: August 1, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,515 hours, 11,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 24810028
- Condition: Dented
- Location: Main Deck
- Part time: 11,926 hours, 2,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BAL MAT AT STATION 1860-1920 LEFT OF BUTTLINE 79-98 DENTED ON EDGE OF PANEL NEAR BALL TRANFER UNITS. REPAIR CARRIED OUT PER ASI SOLUTIONS ENGINEERING ORDER 5330ERO1879 APPROVED BY 8110-3 NO. 232-884-14-1879.
